# SDR 06FDEA03624

- Difficulty date: October 12, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Aircraft time: 43,391 hours, 6,098 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT SUPPORT FRAME OF NR 10 WINDOW PLUG AFT OF DOOR 3R IN CABIN (WINDOW FRAME P/N ACA3016-1).  WINDOW FRAME REPLACED AS PER SRM 51-37-01 VOL2.
